# SDR UIEA2018123162946

- Difficulty date: December 24, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 78,173 hours, 13,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT IN CREW REST COMPARTMENT INOP.( RELAMPED CREW REST CEILING EMERGENCY LIGHT )
